# SDR 2007UALA01306

- Difficulty date: April 25, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 28,325 hours, 7,983 cycles
- Engine: Pwa PW4052
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"C" HYDRAULIC PRIM 1 WARNING.  [SUP 05-18-07]  CYCLED PUMP CIRCUIT BREAKER. HYD PRESS AND INDICATIONS RESTORED. OPERATED PUMP THROUGH SEVERAL CYCLES AND NO PROBLEMS NOTED.  UNABLE TO DUPLICATE WARNING INDICATIONS.
